MathSciNet Relay Station
MathSciNet bibliographic data
MR1954292 34C05 (34C07)
Dumortier, Freddy; Li, Chengzhi Perturbation from an elliptic Hamiltonian of degree four. IV. Figure eight-loop. J. Differential Equations 188 (2003), no. 2, 512–554.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement